# SDR DALA2015060303607

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,834 hours, 46,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE RT TDG NO FOD HEATER BLANKET, THE NR 10 FASTENER HOLE IAW TDG DWG 3093, LOCATED AT XCW=116.6 APPROXIMATELY ON THE T/E WAS FOUND EXCESSIVELY COUNTERSUNK AND ELONGATED THRU THE UPPER WING SKIN PN 5930502-118.  AREA WAS REPAIRED IAW ER/A 534402-14AD, REV A.
